MAUDE Adverse Event Report: MASIMO - 40 PARKER RAD-5V PULSE OXIMETER

MASIMO - 40 PARKER RAD-5V PULSE OXIMETER
Model Number 25199
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the value on the rad-5v was 50% lower than normal.Readings were obtained with different sensors.The reported issue was random and recurrent.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
The returned device was evaluated.During evaluation the device passed all visual and functional testing.The unit was found to visually and audibly alarm during alarm conditions.No product performance issues related to spo2 and pulse rate were identified.The unit was determined to be functioning as designed.
 
Event or Problem Description

Brand Name
RAD-5V PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7364591
Report Number2031172-2018-00162
Device Sequence Number1216194
Product Code DQA
UDI-Device Identifier00843997012232
UDI-Public00843997012232
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K033998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Service Personnel
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number25199
Device Catalogue Number9215
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/26/2018
Supplement Date Received by Manufacturer10/26/2018
Initial Report FDA Received Date03/22/2018
Supplement Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1